# SDR AALA2020012199002

- Difficulty date: January 18, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 51,598 hours, 33,045 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Binding
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAINS SLIDING WINDOW VERY DIFFICULT TO OPEN, EVEN WITH 2 HANDS, VERY HARD TO UNLATCH. ADJUSTED HANDLE OF CAPTAINS SLIDING WINDOW PER AMM 56-12-11-400-001A. OPERATIONAL CHECKED GOOD.
